MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 37MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 37MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for revision of the left knee to address infection event is serious and is considered severe event is possibly related to device and is possibly related to procedure.Date of implantation: (b)(6) 2019, date of revision #1: (b)(6) 2021 (insert), date of revision #2: (b)(6) 2021, (left knee).Treatment: irrigation & debridement, with explantation of all products.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: dhr review was performed for product and lot combination 151111102/j1329t.1) quantity manufactured: (b)(4).2) date of manufacture: nov 2, 2018.3) any anomalies or deviations identified in dhr: no deviations or anomalies identified.4) expiry date: oct 31, 2028.5) ifu reference: (b)(4).

Brand Name
ATUN TIB SLV M/L 37MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12950352
Report Number1818910-2021-27300
Device Sequence Number20070685
Product Code NJL
UDI-Device Identifier10603295419631
UDI-Public10603295419631
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-102
Device Catalogue Number151111102
Device Lot NumberJ1329T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/10/2021
02/01/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/10/2021
02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 7 CEM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; SMARTSET GHV GENTAMICIN 20G; SMARTSET GHV GENTAMICIN 40G; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight85 KG